# SDR CALA9701758

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOOR JAMB BEAM OF MAIN BAGGAGE BIN CORRODED.  A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 63 AND ECRA 5310-03642.
